# SDR SWAA2012061104810

- Difficulty date: June 9, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 21,359 hours, 12,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS END CAP BROKEN.  REMOVED AND REPLACED END CAP IAW M/M.
